MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 120-500
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade unknown, seroma-late.
 
Event or Problem Description
Patient reported "fluid around breasts" and "exchange of textured devices due to product concern".Patient later reported "fluid with stuff in there" via ultrasound/mammogram.Patient later reported "large amount of fluid outside of device, sharp chest pain, swollen, and tender".Patient later reported "tight, swollen and tender".Healthcare professional later reported and confirmed "fluid collection around implants" and "capsular contracture baker grade unknown" this record is for the left side.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, b.5., b.6., d6b., h.6.
 
Event or Problem Description
Patient reported "fluid around breasts" and "exchange of textured devices due to product concern".Patient later reported "fluid with stuff in there" via ultrasound/mammogram.Patient later reported "large amount of fluid outside of device, sharp chest pain, swollen, and tender".Patient later reported "tight, swollen and tender".Healthcare professional later reported and confirmed "fluid collection around implants" and "capsular contracture baker grade unknown".Healthcare professional later confirmed "fluid around breasts", "exchange of textured devices due to product concern", "large amount of fluid outside of device, sharp chest pain, swollen, and tender", "tight, swollen and tender".This record is for the left side.Device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis results: based on the product analysis performed, the assessments of the complaint codes are: ¿ breast pain: unable to observe as it is not related to the manufacturing process.¿ visibility/palpability: unable to observe as it is not related to the manufacturing process.¿ anxiety - product/ procedure: unable to observe as it is not related to the manufacturing process.¿ edema: unable to observe as it is not related to the manufacturing process.¿ chest pain: unable to observe as it is not related to the manufacturing process.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ seroma-late: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, wear abrasion and observed broken device were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, corrected and/or changed data: b.5, d.9, h.3, h.6.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21798958
Report Number9617229-2025-05754
Device Sequence Number12697804
Product Code FTR
UDI-Device Identifier10888628002579
UDI-Public(01)10888628002579(10)2766793(11)150701(17)200601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Catalogue Number120-500
Device Lot Number2766793
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/14/2025
07/18/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date05/09/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite